# SDR EIAA970153

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Nlg
- Part time: 79,733 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C5/D-CHECK INSPECTION, DISCOVERED NOSE LANDING GEAR LEFT TRUNNION FITTING LOWER CAP BORE AREA CORRODED, FOUND AFTER BUSHING REMOVAL.  REPAIRS ACCOMPLISHED IAW SRM 53-10-08, FINAL SIZE 4.330 INCH.  (M)
